Characterizations of Kumaraswamy-Laplace, McDonald Inverse Weibull and New Generalized Exponential Distributions
University of the Punjab
Pakistan Journal of Statistics and Operation Research
Nassar (2016) considers an interesting univariate continuous distribution called Kumaraswamy-Laplace which has different forms on two subintervals. He studies certain properties and applications of this distribution. Shahbaz et al. (2016) consider another interesting distribution called McDonald Inverse Weibull distribution. They present some basic properties of their distribution and study the estimations of the parameters as well as discussing its application via an illustrative example. What is lacking in both papers, in our opinion, is the characterizations of these two interesting distributions. the present work is intended to complete, in some way, the works of Nassar and Shahbaz et al. via establishing certain characterizations of these distributions in four directions. We also introduce several New generalized Exponential distributions and present their characterizations as well.
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
Hamedani, Gholamhossein G., "Characterizations of Kumaraswamy-Laplace, McDonald Inverse Weibull and New Generalized Exponential Distributions" (2017). Mathematics, Statistics and Computer Science Faculty Research and Publications. 575.
Published version. Pakistan Journal of Statistics and Operation Research, Vol. 13, No. 4 (2017): 727-737. DOI. (c) 2017 Pakistan Journal of Statistics and Operation Research. This work is licensed under a Creative Commons Attribution 4.0 International License.